# SDR UALA2012121907287

- Difficulty date: December 18, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 65,088 hours, 23,105 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER WINDSHIELD WIPER ONLY MOVES ALONG TOP HALF OF TRAVEL.  REPLACED MOTOR PER MM AND WIPER ARM, OPS CHECKED NORMAL.
